The Wavelet Digest Homepage
Return to the homepage
Search the complete Wavelet Digest database
Help about the Wavelet Digest mailing list
About the Wavelet Digest
The Digest The Community
 Latest Issue  Back Issues  Events  Gallery
The Wavelet Digest
   -> Volume 4, Issue 12


Contents: Advances in computational mathematics
 
images/spacer.gifimages/spacer.gif Reply into Digest
Previous :: Next  
Author Message
publish@baltzer.nl (Baltzer Science Publishers)
Guest





PostPosted: Fri Dec 06, 2002 9:37 am    
Subject: Contents: Advances in computational mathematics
Reply with quote

Contents: Advances in computational mathematics

CONTENTS: Advances in Computational Mathematics, Volume 4, No. III,
1995, ISSN 1019 7168

Editors-in-Chief: John C. Mason & Charles A. Micchelli

Volume 4, No. III, 1995
pp. 207-260; T. Sauer and Y. Yu, On multivariate Hermite interpolation

pp. 261-282; S.M. Gomes, Convergence estimates for the wavelet-Galerkin
method: superconvergence at the node points

pp. 283-292; Z. Wu, Compactly supported positive definite radial functions

Requests for FREE SPECIMEN copies and orders for Advances in Computational
Mathematics are to be sent to: E-mail: publish@baltzer.nl or see our
homepage at http://www.NL.net/~baltzer/
All times are GMT + 1 Hour
Page 1 of 1

 
Jump to: 
 


disclaimer - webmaster@wavelet.org
Powered by phpBB

This page was created in 0.024553 seconds : 18 queries executed : GZIP compression disabled